Jump to content

seeing black floaty spots


Recommended Posts

[b9...]

Mike,

 

I have noticed an increase in floaters. I had them before withdrawal though. Mine was caused by extreme Nearsightedness.

It's where the gel breaks down in the eye in my case.

It is a withdrawal sx.

 

S#

Link to comment
Share on other sites

Ha, I have this, along with eye twitching, for years, probably since my initial rapid decrease. I just thought it was part of aging. For me, it is like a black spot in the middle of my eye, and when I blink it moves to the side.

 

It is hard to tell what is wd, and what is just crop of the line weird issues, I think. I mentioned it to my optometrist at one point and he said it was not uncommon.

 

Good luck!

Link to comment
Share on other sites

I have these too. I have read many stories of others who noticed an increase in eye floaters and strange visual distortions and everyone said they go away or become less noticeable. Benzo can cause a lot of visual disturbances. Either way, floaters are not harmful. They are quite common. If it bothers you too much you can always go to an eye doctor just to be safe, but I imagine he/she would tell you the same thing.

 

Chrisw

Link to comment
Share on other sites

I've had them for years.  I don't think my withdrawals caused any floaters, but they did make me more aware of the ones that I have.

 

Draftsman

Link to comment
Share on other sites

×
×
  • Create New...